# SDR 95FDEA01587

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564418
- Condition: Corroded
- Location: Bs 950-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C712-00), AFT CARGO BAY NUMEROUS CORROSION FOUND ON KEEL BEAM FLANGE BS 950 TO 1000 STR 29R.  REMOVED RT KEEL BEAM STR 29 RECEIVED NEW KEEL BEAM, DRILLED AND INSTALLED PER EO 7-5310-7-2356C PART 1 AND 7, FEDEX EA 7-5310-25739.
